# SDR WRNA20140612008

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N955AR
- Make and model: Doug MD-11F
- Aircraft serial: 48496
- Aircraft time: 67,842 hours, 17,872 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 10,000 FT, A LEVEL 2 ,CARGO DOOR FWD A ALERT DISPLAYED. FOLLOWED QRH PROCEDURES AND ACCOMPLISHED CHECKLIST. RETURNED TO DEPARTURE WITHOUT ANY FURTHER INCIDENTS.  VISUALLY INSPECTED CARGO DOOR, FOUND CARGO DOOR CLOSED AND LOCKED.
